... lungs. The side effects seem to have gotten worse in the 2nd and 3rd month. Will they worsen the longer I'm on the drug or will my body adapt and stabilize?
It is difficult to predict quite what will happen as everyone responds to medicines in their own way.
Side effects often subside with time as your body adjusts, but equally they can get worse with time or as your dosage is increased.
If your side effects are getting worse, or are bothering you, discuss these with your doctor.
- Femara Information for Consumers
- Femara Information for Healthcare Professionals (includes dosage details)
- Side Effects of Femara (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2010 • 1 answer
Its almost 5 yrs I've been taking Femara...when going off the meds do you have to wean off or do you
Posted 13 Dec 2014 • 2 answers
Posted 29 Oct 2015 • 0 answers
Posted 30 Apr 2016 • 1 answer
Posted 17 Aug 2017 • 0 answers